# SDR DALA2024022902846

- Difficulty date: February 26, 2024
- Submitted: February 29, 2024
- Operation: Air carrier
- Aircraft: N844DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31955
- Aircraft time: 27,334 hours, 10,531 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: UNKNOWN
- Condition: Corroded
- Location: L2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0219340) CORROSION AROUND L2 DOOR MOP SILL STA 947-986 LBL 50 WL 208. ACCOMPLIED ER/A 616051-14 REV: ORIGINAL.
